MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH MULTI HOLE WIRE GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH MULTI HOLE WIRE GUIDE
Model Number 03.037.000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the multihole wire guide was not permeable to the guide wire during a practical workshop with the tfna team that was held in the office.There was no patient involvement.This report is for one (1) multi hole wire guide.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected data: event date.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- shipped back device ¿multihole drill sleeve¿ with lot number l203835 is in used conditions.The device shows moderate scratches and the presence of signs of damage.In particular, on the tip of the central channel, the damaged material creates a small edge that narrows the diameter of the hole.The two external channels of the device passed functional test with guide wire 3.2, gauge 60078828, while the central one failed the test.Guide wire 3.2 was introduced in the central channel from the back of the device.It was able to pass through the entire central channel, but it stopped after it came out of the tip hole for few millimeters.All the documents mentioned above have been analyzed.The manufacturing process was executed according to the analyzed documents and no anomalies were found.According to evidences is not possible to address the final root cause to a manufacturing issue.Most likely the device was used incorrectly and the mishandling caused damage to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is appropriate.Device history lot part: 03.037.000, lot: l203835, manufacturing site: hägendorf, release to warehouse date: 12.Jan.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MULTI HOLE WIRE GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8637367
Report Number8030965-2019-64460
Device Sequence Number2091691
Product Code FZX
UDI-Device Identifier10886982070166
UDI-Public(01)10886982070166
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.000
Device Catalogue Number03.037.000
Device Lot NumberL203835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/28/2019
06/28/2019
07/17/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/24/2019
07/15/2019
07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1